# SDR SIMA20130705006

- Difficulty date: July 5, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 23,515 hours, 20,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LAVATORY LT GUSSET BEAM CORRODED. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LAVATORY LT GUSSET BEAM IAW SRM 51-40-02.  THE ACFT WAS RETURNED TO SERVICE.
